# SDR AALA20101120DFW01

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 61,262 hours, 26,061 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMB TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  POWER WAS REDUCED AND LIGHT WENT OUT BUT WHEN POWER WAS APPLIED TO ENGINES LIGHT CAME BACK ON. EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT OVER TEMP SWITCHES AND SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
